MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NG/NI FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NG/NI FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR; DH CPK NG TUBES
Model Number 42-7368
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Fever (1858); Foreign Body In Patient (2687)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.All information reasonably known as of 21-may-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported "seemed that ng [nasogastric] tube was clogged and the tube was torn when a user injected liquid.There [are] no retained parts of the tube in the patient's body.The ng tube was replaced for new one.No patient injury." additional information received 23-apr-2025 stating, "it was reported that it occurred inside of the patient.For now, no patient injury nor medical intervention were reported." additional information received 16-may-2025 stating, the tube was inserted on (b)(6).On (b)(6), a (computed tomography) ct scan was performed to investigate the cause of a fever, and a foreign object was found in the duodenum.It was endoscopically removed on (b)(6).
 
Additional Manufacturer Narrative
H6 appropriate term/code not available: use related.The received sample was not returned with the original packaging.Prior to decontamination, the sample was photographed to show the appearance how it was received.The sample device was examined showing that the tubing had signs of damage and discoloration.The sample provided was evaluated and only a portion of tube was returned.Approximately 3.5 inches long overall length and a break on tubing measuring approximately 3.5 cm long before the bolus end.T the 3.5 cm location, the tubing appeared to have expanded to form a balloon shape which burst radially causing a separation of the tube into two pieces.The rest of the tubing piece was not returned.The root cause of the reported issue seems to be a user related problem since as per the ifu (instructions for use) vigorous syringe force should not be used to irrigate, administer liquids, or unblock the tube.All information reasonably known as of 02-jul-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
CORFLO NG/NI FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key22065711
Report Number9611594-2025-00104
Device Sequence Number8469002
Product Code KNT
UDI-Device Identifier00350770460826
UDI-Public(01)00350770460826
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-7368
Device Catalogue Number42-7368
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown